It certainly sounds like rebounds to me, but hey I am no Doc!!! Sadly it is only headache sufferers that suffer with rebound for some reason, it doesn't seem to affect the rest of the population, which is probably why you get such mixed opinions from Doctors!!!!
Sounds like you may need some support to reduce your painkiller intake, which a good Neurologist who is a Headache Specialist will do happily!!! Otherwise it is cold turkey alone - not recommended without medical support, or gradually reduce the painkillers each day over a period of time (which is what I did!) Either way it will take determination and a strong will. I would recommend support from a Headache Specialist!!!
Co-Moderator of the Migraine/Headache Forum
DX: Hemicrania Continua, Chronic Migraine, IBS, Allergic Rhinitis and Heart Murmur
Meds: Imigran Injections, High Flow Oxygen, Mebeverine, Lansoprazole, Nasonex and Clarityn